Self-Selective Social Choice Functions Verify Arrow and Gibbard-Satterthwaite Theorems
Article first published online: 10 DEC 2003
Econometric Society 2000
Volume 68, Issue 4, pages 981–996, July 2000
How to Cite
Koray, S. (2000), Self-Selective Social Choice Functions Verify Arrow and Gibbard-Satterthwaite Theorems. Econometrica, 68: 981–996. doi: 10.1111/1468-0262.00143
- Issue published online: 10 DEC 2003
- Article first published online: 10 DEC 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!